# SDR GUUA94232051709A

- Difficulty date: May 17, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 26,371 hours, 32,912 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR WARNING HORN SOUNDS AT 3000 FT LBS TORQUE AT 91 PERCENT N1.  ADJUSTED RT GEAR WARNING HORN SWITCH TEST FLIGHT SATISFACTORY.
